# SDR AALA200800256

- Difficulty date: February 6, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 40,314 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERNAL EMERGENCY LIGHT AT LEFT OVERWING EXIT INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT LEFT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
